# SDR FDEA201511183685

- Difficulty date: November 18, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 750 hours, 18,719 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RT SIDE TRUNNION FITTING, FWD LOWER SECTION FOUND CRACKED.  REPAIRED IAW SRM 53-10-14-2R FIG 202 REPAIR 2
